# SDR CA970916004

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1145800501
- Condition: Cracked
- Location: Hyd System
- Part time: 246 hours
- Component: 1145800007
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, HYDRAULIC LEAK FOUND UNDER LT CENTER SECTION.   INVESTIGATION REVEALED LEAK LOCATION WAS FROM LINE BETWEEN POWER PACK AND FILLER.  CRACKED LINE REPLACED.
